# SDR AALA202512059766

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,380 hours, 29,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Speaker
- Part number: 4913211080
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: STATION 3 HAS NO ALARM NOISE, THE VISIONAL ALERT WORKS BUT NO AURAL WARNING. MAINTENANCE REPLACED THE LOUDSPEAKER PER AMM 23-73-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY EVACUATION SIGNALING SYSTEM PER AMM  23-73-00 WITH NO ISSUES NOTED.
